# SDR SWAA2024021946775

- Difficulty date: January 30, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED LOWER PAN 834DZ FWD ATTACH ANGLE CRACKED<[01] REMOVED AND REPLACED AED LOWER PAN 834DZ FWD ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND DWG 411A2119 REV: A;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
